# SDR FDEA200907022455

- Difficulty date: July 2, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005132MG
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOORBOARD 132 MG HAS EDGE DAMAGE.  FABRICATED FLOOR PANEL 132 MG IAW DWG SRZ 25-005, REV "H".
